RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 525–530 (Mi mz5417)  

This article is cited in 3 scientific papers (total in 3 papers)

An abstract characterization of the bisemigroup of binary operations

K. A. Zaretskii


Full text: PDF file (429 kB)

English version:
Mathematical Notes, 1967, 1:5, 347–350

Bibliographic databases:

Received: 12.12.1966

Citation: K. A. Zaretskii, “An abstract characterization of the bisemigroup of binary operations”, Mat. Zametki, 1:5 (1967), 525–530; Math. Notes, 1:5 (1967), 347–350

Citation in format AMSBIB
\Bibitem{Zar67}
\by K.~A.~Zaretskii
\paper An abstract characterization of the bisemigroup of binary operations
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 525--530
\mathnet{http://mi.mathnet.ru/mz5417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212113}
\zmath{https://zbmath.org/?q=an:0203.31802|0178.01202}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 347--350
\crossref{https://doi.org/10.1007/BF01094069}


Linking options:
  • http://mi.mathnet.ru/eng/mz5417
  • http://mi.mathnet.ru/eng/mz/v1/i5/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Movsisyan Yu.M., “Hyperidentities and Related Concepts, i”, Armen. J. Math., 9:2 (2017), 146–222  isi
    2. Movsisyan Yu.M., “Hyperidentities and Related Concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  isi
    3. Movsisyan Yu., “On Functional Equations and Distributive Second Order Formulae With Specialized Quantifiers”, Algebra Discret. Math., 25:2 (2018), 269–285  isi
  • Number of views:
    This page:297
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019